Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What medication should I take for my pimples as my skin is very sensitive ?

hie i have pimples right from ma 8th std. i m being facinng this problem fr 5 yrs...... i hve noticed dat small holes are left on ma skin without even squeezing it........ i do hve pimples now.,,.... i hve tried maNY THINGS......... MY SKIN OS TOO SENSITIVE....... PLZ HELP..............!!! :((
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to HealthcareMagic forum,
You have not mentioned your gender here ,plz do so. Pimples are multi factorial, with reasons ranging from wrong selection of cream and soaps to internal hormonal disturbances(esp in females).You should avoid all oily stuff on your face right from oily soaps to moisturizing creams. If you are a female and have any problem in your periods then you should get a hormonal profile done with a ultrasound of lower abdomen. If some thing comes positive then you need a hormonal treatment. If not then you have two options –either oral retinoids or oral antibiotics depending upon the severity. They need to be taken for long .Also use a good anti acne soap daily. You should also use anti acne creams like nadifloxacin or clindamycin.All these require a medical prescription and you should show to a dermatologist for this.
Drink plenty of water and take a god 7 hr sleep in night .Never squeeze your pimples or else they would leave marks.
Answered: Tue, 12 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor